# SDR ZZDA2009239

- Difficulty date: September 11, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR JAMB CORRODED OUT OF LIMITS.  CUT AND SPLICE PAN.  REPAIRED IAW SRM 53-20-15 REPAIR 7.
